# SDR 2002UALA00377

- Difficulty date: March 13, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 32,291 hours, 11,933 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 12781
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR IN THE CABIN. SUPPLEMENTAL DATA UPDATE RIGHT RECIRCULATION FAN INOP. REPLACED RECIRCULATION FAN.
